MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ADVANTA SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

ATRIUM MEDICAL CORPORATION ADVANTA SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number 22221
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Ischemia (1942)
Date of Event 08/11/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient was hospitalized following a fall.Examination revealed cold, mottled limbs with no pulses, and angiography confirmed thrombosis of advanta graft.The patient died.
 
Additional Manufacturer Narrative
Due to character restrictions in block e1; event site name: (b)(6).A follow-up report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Updated fields: a2, a4, b4, g1, g3, g6, h2, h6, h11 a follow-up report will be submitted upon completion of our investigation.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional information: h6.Corrected information: d4- model number.This pmcf registry complaint involves an advanta vxt graft implanted during a femorofemoral bypass procedure.The procedure was completed successfully, and the patient was discharged without complications.The patient later in 2025 developed severe limb ischemia, and imaging revealed thrombosis of the graft.Due to the patient¿s condition and comorbidities, revascularization, thrombectomy, and amputation were not feasible, and the patient was transitioned to palliative care, passing away in 2025.The investigator attributed the event to patient comorbidities rather than the device.The device was not returned and no images were available.Thrombosis may result from various procedural and patient-related factors, including vessel injury, flow disturbances, foreign body response, anastomotic technique, graft kinking or twisting, and hemodynamic conditions.The graft functioned as intended for several years post implantation, and the patient had multiple risk factors for thrombosis.Additionally, the procedure involved use in a high mobility anatomical location contraindicated in the ifu, which may have contributed.A device nonconformity cannot be confirmed.A dhr review was completed and did not identify any nonconformances related to this complaint in manufacturing.There is no indication that manufacuting is the cause of this complaint.The ifu provides adequate instructions for device use, including guidance on proper handling and cutting techniques, and clearly contraindicates use in axillofemoral or axillobifemoral bypass and other high mobility locations.There is no indication that the ifu contributed to this complaint.Complaint trending determined that the actual occurrence level did not exceed the anticipated occurrence level.No manufacturing, design, or labeling issues were identified, and complaint trending showed no adverse trends.The complaint could not be confirmed, and the most probable cause is considered a user-related anticipated procedural complication in combination with patient comorbidities.
 
Event or Problem Description
Preparation for fasciotomy of both legs prior to thrombectomy was initiated; however, the muscle tissue was observed to be sluggish, discoloured, and non-viable.Based on these findings, the planned procedure was cancelled.
 
Additional Manufacturer Narrative
Due to character restrictions in block e1.Initial reporter: (b)(6).Addiitonal information: a1, a2, a3, b5, b7, e1, g2.

Brand Name
ADVANTA SLIDER GDS
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key25078977
Report Number3011175548-2026-000005
Device Sequence Number10425037
Product Code DSY
UDI-Device Identifier00650862222210
UDI-Public(01)00650862222210(17)230724
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K992960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2023
Device Model Number22221
Device Catalogue Number22221
Device Lot Number462051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer05/06/2026
06/19/2026
06/19/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date05/25/2026
06/19/2026
06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age60 YR
Patient SexFemale
Patient Weight70 KG